# SDR FDEA200907282803

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654N0010128
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1620 STR 30 BL 0 CORRODED.  CORROSION ON STRINGER FOUND EXCEEDED SRM DAMAGE LIMITS.  STR 30 BETWEEN STA 1610 AND STA 1620 REPAIRED IAW SRM 53-00-53 REV. 97, REPAIR 2, FIG 207.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
